Busca avançada
Ano de início
Entree


Moderate deviations of triangle counts in the Erdos-Rényi random graph G(n, m): The lower tail

Texto completo
Autor(es):
Alvarado, Jose D. ; do Couto, Gabriel Dias ; Griffiths, Simon
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: EUROPEAN JOURNAL OF COMBINATORICS; v. 129, p. 29-pg., 2025-10-01.
Resumo

Let N triangle(G)be the number of triangles in a graph G. In Gold-schmidt et al.(2020) and Neeman et al.(2023)(respectively) the following bounds were proved on the lower tail behaviour of triangle counts in the dense Erdos-Renyi random graphs G(m)similar to G (n, m): P(N-triangle(G((m)))<(1-delta)E[N-triangle(G((m)))]) ={exp(-Theta(delta(2)n(3)))ifn-3/2 <<delta << n(-1) exp(-Theta(delta(2)/(3)n(2)))ifn-3/4 <<delta << 1. Neeman et al.(2023)also conjectured that the probability should be of the form exp(-Theta(delta(2)n(3)))inthe''missinginterval''n(-1)<<delta << n(-3/4).We prove this conjecture. As part of our proof we also prove that some random graph statistics, related to degrees and codegrees, are normally dis-tributed with high probability. (c) 2025 Elsevier Ltd. All rights are reserved ,including those for text and datamining ,AI training, and similar technologies. (AU)

Processo FAPESP: 20/10796-0 - Problemas estruturais em grafos aleatórios
Beneficiário:José Diego Alvarado Morales
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado